Authors: René Henrion Werner Römisch
Publish Date: 2009/08/25
Volume: 177, Issue: 1, Pages: 115-125
Abstract
The paper provides a condition for differentiability as well as an equivalent criterion for Lipschitz continuity of singular normal distributions Such distributions are of interest for instance in stochastic optimization problems with probabilistic constraints where a comparatively small nondegenerate normally distributed random vector induces a large number of linear inequality constraints eg networks with stochastic demands The criterion for Lipschitz continuity is established for the class of quasiconcave distributions which the singular normal distribution belongs to
Keywords: